It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pain Management Message Board

  • hi it's been a long time since i've been here

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 10-01-2009, 05:38 PM   #1
    ladybuggy02
    Inactive
    (female)
     
    Join Date: Jan 2006
    Location: washington state. U.S
    Posts: 502
    ladybuggy02 HB User
    hi it's been a long time since i've been here

    i have my dr app tomarrow for my pain managment she is really good but i need somethng eles or something it went from my tail bone injury and my arthities and min bulging disc at l3-l5 and i take effexor xr ,paxil, methadone 2 .5 3 x per day, hydro 10/325 3x aday but i can have up to 5perday
    xanax1 mgs 4 perday and trazadone 150 mgs.


    any way the past 2 months all myjoints and hands my hips feet ankles i sorta scream when i try and get upto move does any one know what this is?

    my vitmin d came back way to low it was 13 i gessits suppose to be 40-60 so thy put me on a supplement with calcium but my pain is wy worse please any ides my app are 5 weeks apart and i really need to make shure i have all my questions ready but i need help
    ladybuggy





















    l

     
    Sponsors Lightbulb
       
    Old 10-01-2009, 08:56 PM   #2
    guy in AU
    Senior Member
    (male)
     
    guy in AU's Avatar
     
    Join Date: Sep 2009
    Location: Australia
    Posts: 162
    guy in AU HB User
    Re: hi it's been a long time since i've been here

    2.5mg of methadone three times a day is a very low dose, it could easily be increased to 5mg three times a day, and then to 10mg three times a day depending on your response and side effects. You could ask the doctor to add an NSAID to your regimen (Naproxen, SR Diclofenac, Celebrex etc)

    The amount of acetaminophen in the hydrocodone is also low, the usual minimum effective dose of acetaminophen is 650mg, your doctor could change your prescription to the 10/650 tablets

    How much vitamin D is in the supplement you are taking. Your levals are very low, so you will need quite a large dose initialy to bring them back up, atleast 5000iu per day

    Last edited by guy in AU; 10-01-2009 at 09:05 PM.

     
    Old 10-01-2009, 09:20 PM   #3
    ladybuggy02
    Inactive
    (female)
     
    Join Date: Jan 2006
    Location: washington state. U.S
    Posts: 502
    ladybuggy02 HB User
    Re: hi it's been a long time since i've been here

    hi thanks so much for the reply yea myvit. d is at 50,000 and the mehadone the side effect makes me sleep!
    i was takeing way to much hydro 12 perday and had to get off that fast so i;m pretty happy about that but these pains my arms all joints legs itis exrutating pain..not even the reason formy chronic pain! anymore thoughts?
    ladybuggy

     
    Old 10-01-2009, 11:31 PM   #4
    PNo
    Inactive
    (female)
     
    Join Date: Jan 2005
    Location: USA
    Posts: 1,197
    PNo HB User
    Re: hi it's been a long time since i've been here

    Hi ladybuggy - i had a comment on the vitamin D. When it gets that low you will feel pretty crappy. It takes maybe 1-4 months for it to get back in an acceptable range when you take 50,000 a week as prescribed. Some people need even more intense therapy depending on their medications and diet. After about 6 weeks it starts moving up, but around the end of the 2nd month it gets in a much higher range and you will start feeling better from that. When mine was that low I could barely get up from my chair. Hang in - I think you will start noticing a difference soon.

    Also 12 hydros is a lot of tylenol to be taking (i think you are the US and our hydros have tylenold in them). So glad you aren't taking that many any more. I disagree with the former poster tylenol is something you do want to keep low. Remember the recommended tylenol ceiling per day is around <4000 mg. Personally I try to keep any hydro I take for breakthrough pain at the 325mg dose i.e 10/325 so I take as little as tylenol as possible . Especially when you have the flares and need to take more meds than usual and take 5 - if you took the 625's that would put you close to the ceiling and then you would need to be vigilent to not take any other product containing acemetophen. When I need to I do the ibuprofen as suggested, or talk about getting on celebrex as suggested. I had to stop neurontin because it was helping drive my D level down. There are many different pain meds, sounds like they need to keep working until they find the combo that works for you. Those short acting meds like the hydros cause a lot of cycling and roller coaster effects and tolerence in some people. If you are going to be on meds long term - continue to work towards the long acting meds like the methadone (which I have no experience with, I am on Fentanyl patch).

     
    Old 10-02-2009, 08:12 AM   #5
    ladybuggy02
    Inactive
    (female)
     
    Join Date: Jan 2006
    Location: washington state. U.S
    Posts: 502
    ladybuggy02 HB User
    Re: hi it's been a long time since i've been here

    its so hard for me to rap my mind around about vit. D I TOOK IT FOR 1 WEEK THEN I WAS SUPPOSE to take it 1 a week at 50,000 but i gave up after the first week i can hardly get up all my joints,my legs shake when i walk its sooo bad all od this could be the vit. D ???
    ladybuggy

     
    Old 10-02-2009, 12:47 PM   #6
    PNo
    Inactive
    (female)
     
    Join Date: Jan 2005
    Location: USA
    Posts: 1,197
    PNo HB User
    Re: hi it's been a long time since i've been here

    Oh yes vitamin D is a big culprit of pain and problems when it gets low. You will find many research papers on this, lots of patients over on the vitamin board with your symptoms. It also helps preven t certain cancers and heart problems. D is extemely important! Its not really a vitamin in our body it is a hormone, although it is called vitamin.

    I started having full body muscle problems and heart valve weakness when it got too low. I had Achiness stiffness, joint pain, bone pain, weakness- shortness of breath, different from my nerve pain and other spine problems.

    I had $$$ of tests until they ran the D level found it to be 18 , put me on high dose for months and those things got better! Take the d like the Dr. Told you and be patient it will take a few months. They have me take 1 50000 a month now because my body doesn't do well with the daily supplement and it dropped a 2nd time. Now it is stable.

    (sorry if this formats weird I am on my blackberry)

    Last edited by PNo; 10-02-2009 at 12:49 PM.

     
    Old 10-02-2009, 06:09 PM   #7
    ladybuggy02
    Inactive
    (female)
     
    Join Date: Jan 2006
    Location: washington state. U.S
    Posts: 502
    ladybuggy02 HB User
    Re: hi it's been a long time since i've been here

    hi just a short note i'm exhausted from my app she things that imay havefibromyalga but she jsut too aton more blood test in tht area . so she said to watch over the next 2 months to get an excact diagnoses.so i'mnot sure what to think of it i just know i'min pain sh also said to start taking vit.D once a week the fish oil 3 per day does any one know what that does???
    ladybuggy

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Just my story, for those that have an hour to read it :) Graciecat Anxiety 5 08-21-2006 08:48 AM
    Please, Desparately Need Help, Can't Take Much More!! MMS1 Hearing Disorders 22 04-21-2005 08:04 PM
    I took Lexapro once and I'm still on it...miracle? Here's the whole story. dolphinboy Depression 2 05-06-2004 01:07 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:29 AM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!